# SDR 2015FA0000023

- Difficulty date: January 22, 2015
- Submitted: January 22, 2015
- Operation: General aviation
- Aircraft: N5585Y
- Make and model: Beech F33A
- Aircraft serial: CE1389
- Aircraft time: 25,319 hours
- Engine: Cont IO520BB
- Engine time: 621 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 7602 · Mixture Control
- Part: Lock Nut
- Condition: Stripped
- Location: Mixture Control
- Part time: 621 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, HAD A REDUCTION IN FUEL FLOW, LANDED WITHOUT INCIDENT.  UPON INSPECTION IT WAS NOTICED THAT THE RETAINING LOCKNUT FOR THE MIXTURE CONTROL LEVER HAD BACKED OFF THE LEVER CAUSING THE LEVER TO COME OUT OF RIG AND STRIP THE SPLINES OFF THE LEVER.  THE TECH INSTALLED A O/H FUEL CONTROL, NEW LEVER AND NEW LOCKING NUT.
